C. Bai, J. Fang, Existence of multiple positive solutions for nonlinear m-point boundary value problems, Journal of mathematical analysis and applications, 281(1) 2003, 76-85.
 P. Binding, P. Drabek, Sturm-Liouville theory for the p-Laplacian, Studia Scientiarum Mathematicarum Hungarica, 40(4) 2003, 373-396.
 G. Birkhof, G. C. Rota, Ordinary Differential Equations, Fourth ed, Wiley, New York, 1989.
 H. Lian, H. Pang, W. Ge, Triple positive solutions for boundary value problems on infinite intervals, Nonlinear Analysis 67 (1) 2007, 2199-2207.
 R. Ma, Positive solutions for a second order three-point boundary value problems, Applied Mathematics Letters, 14(1) 2001,1-5.
 R. Sahandi Torogh, Existence of positive solutions for (P1, P2) Laplacian system to Dirichlet boundary conditions, International Journal of Fundamental Physical Sciences, 6(4) 2016, 17-22.
 R. Sahandi Torogh, On the existence of solutions for P-Laplacian systems with integral Boundary conditions, International Journal of Fundamental Physical Sciences (IJFPS) 7 (4), 38-41, (2017).
 W. Walter, Sturm-Liouville theory for the radial Δ𝑝-operator, Mathematische Zeitschrift, 227(1) 1998, 175-185.
 Y. Wang, W. Zhao, W.Ge, Multiple positive solutions for boundary value problems of second order delay differential equations with one-dimensional p-Laplacian, Journal of Mathematical Analysis and Applications, 326(1) 2007, 641-654.
 W.C. Wang, Y.H. Cheng, On the existence of sign-changing radial solutions to nonlinear p-Laplacian equations in ℝ𝑛. Nonlinear Analysis: Theory, Methods & Applications, 102 2014, 14-22.
 L. Yang, X. Liu, C. Shen, Positive solutions for second-order m-point boundary value problems with nonlinearity depending on the first derivative, Electronic Journal of Differential Equations, 2006(24) 2006, 1-10.
 Z. Yang, X. Wang, H. Li, Positive solutions for a system of second-order quasilinear boundary value problems, Nonlinear Analysis, 195 2020, 11749, 1-13.